# SDR ASAA2023062543742

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 39,417 hours, 12,549 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL AT ABOUT 150KTS #2 ENG EGT EXCEEDED REDLINE. MAX TEMP OBSERVED WAS 997 AT 1000 FEET AGL. GROUNDED - YES. ON DEFERRAL.
